# SDR 99ZZZX4212

- Difficulty date: October 28, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N85PR
- Make and model: Cessna A185E
- Aircraft serial: 18501777
- System (JASC): 7602 · Mixture Control
- Part: Control Cable
- Part number: C2995070201
- Condition: Failed
- Location: Mixture Control
- Stage of operation: NR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

AIRCRAFT GRADUALLY LOST POWER AND CRASHED.  INVESTIGATION FOUND THE THREADED END OF THE MIXTURE CABLE WAS FOUND SEPARATED FROM THE ROD END IN THE ENGINE COMPARTMENT.  THE TIPS OF THE ELEVEN THREADS ON THE END OF THE CABLE WERE WORN SO THAT IT COULD BE INSERTED IN THE ROD END WITH LITTLE RESISTANCE.  THE JAM NUT WAS FOUND ON THE GOOD THREADS ADJACENT TO THE WORN THREADS.  THE ROD END COULD BE SECURELY THREADED ON TO THE SERVICEABLE THREADS.
